MathSciNet Relay Station
MathSciNet bibliographic data
MR1742797 60J60 (60B05 60J35)
Hambly, Ben M.; Kumagai, Takashi; Kusuoka, Shigeo; Zhou, Xian Yin Transition density estimates for diffusion processes on homogeneous random Sierpinski carpets. J. Math. Soc. Japan 52 (2000), no. 2, 373–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement